# SDR AALA202102089012

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 9,366 hours, 3,904 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Lt Fwd
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED ON SHUTDOWN. ACCOMPLISHED LEFT SIDE WINDOW NUMBER 1 REMOVAL AND INSTALLATION PER JOB CARD 08L21056003.
